| Model Number |
GIA80MTS |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Mechanics Altered (2984)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during a liver surgery, the stapler was used for an anastomosis, the staples did not deployed to form a proper b-shape and the blade cut tissue.Bleeding was reported because the tissue was cut without stapling.The device was replaced during the procedure by using another stapler.The procedure was prolonged.